# SDR AALA20131127005

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 41,541 hours, 6,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR LT HAND EMERGENCY EXIT IDENTIFIER SIGN BROKEN.  R & R EXIT SIGN, OPERATIONS CHECKED NORMAL.
